Alert archive / New Jersey / Special Weather Statements in 2014
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 3, 2014, 4:26 PM EDT for Somerset County, New Jersey. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 3, 2014, 4:26 PM EDT (20:26 UTC)
- Expired
- Jun 3, 2014, 5:15 PM EDT
- In force
- 49 min
- Issued by
- NWS Philadelphia/Mount Holly
County Somerset County, NJ
The radar
The Philadelphia radar (KDIX), 83 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 8.4 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1237 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
874
WWUS81 KPHI 032026
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
426 PM EDT TUE JUN 3 2014
NJZ008-010-012-032115-
MIDDLESEX NJ-MORRIS NJ-SOMERSET NJ-
426 PM EDT TUE JUN 3 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN
MIDDLESEX...SOMERSET AND SOUTHEASTERN MORRIS COUNTIES...
AT 424 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
MORRISTOWN TO FLAGTOWN...MOVING EAST AT 20 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
THESE STORMS WILL BE NEAR MORRIS PLAINS AROUND 430 PM...HANOVER
TOWNSHIP AROUND 440 PM...EAST HANOVER AROUND 450 PM...SOUTH
PLAINFIELD AROUND 500 PM...METUCHEN AROUND 510 PM AND COLONIA AROUND
520 PM.
LAT...LON 4052 7427 4042 7475 4047 7478 4085 7459
4091 7427 4091 7426 4089 7433 4084 7432
4079 7436 4074 7436 4067 7445 4067 7443
4067 7440 4060 7444 4060 7422
$$
FORECASTER:
KLINEWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 3, 3:46 PM EDT, 40 minutes earlier.
Area forecast discussion, Jun 3, 3:46 PM EDT, 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 346 PM EDT TUE JUN 3 2014 .SYNOPSIS... A FRONTAL BOUNDARY EXTENDED FROM SOUTHERN ONTARIO TO THE MIDDLE MISSISSIPPI RIVER VALLEY THIS AFTERNOON. THE FRONT WILL MOVE TO THE EAST AND IT SHOULD ARRIVE TONIGHT. MEANWHILE, LOW PRESSURE LOCATED OVER THE CENTRAL GREAT PLAINS WILL PROGRESS TO THE EAST. IT IS FORECAST TO MOVE UP THE OHIO RIVER VALLEY ON WEDNESDAY AFTERNOON AND WEDNESDAY EVENING BEFORE PASSING THROUGH OUR REGION EARLY ON THURSDAY. THE LOW IS EXPECTED TO MOVE NORTHEASTWARD ALLOWING HIGH PRESSURE TO BUILD INTO OUR REGION FROM THE WEST FOR FRIDAY AND FOR THE COMING WEEKEND. ANOTHER FRONTAL BOUNDARY IS ANTICIPATED TO APPROACH FROM THE WEST AND IT SHOULD ARRIVE EARLY IN THE NEW WEEK. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... WEAK PRE-FRONTAL TROUGH HAS TOUCHED OFF A BROKEN LINE OF SHOWERS WITH SCATTERED THUNDER ACROSS THE WESTERN HALF OF THE CWA. THESE WILL CONTINUE TO WORK THEIR WAY EAST-NORTHEAST THROUGH THE EVENING HOURS AND DROP A QUICK HEAVY RAINFALL WITH SOME GUSTY WINDS...THE NATURE OF PULSE CONVECTION. BEHIND THE THROUGH WE WILL STILL HAVE SOUTHWESTERLY WINDS ABLE TO KEEP MOISTURE ADVECTING INTO THE REGION. PORTIONS OF CENTRAL PENNSYLVANIA ARE STARTING TO CLEAR AND THIS CLEARING SHOULD MOVE EASTWARD BEHIND THE CONVECTIVE LINE. IT IS POSSIBLE THAT ONCE THE LINE PASSES WE COULD SEE TEMPERATURES JUMP AGAIN AHEAD OF THE ENSUING COLD FRONT, STILL BACK IN THE OHIO VALLEY. AHEAD OF THE FRONTAL BOUNDARY ANOTHER LINE OF SHOWERS AND THUNDERSTORMS HAS INITIATED ACROSS WESTERN PENNSYLVANIA. THE BOUNDARY LAYER AHEAD OF THE LINE IS NOT REALLY OVERTURNED SO WE COULD SEE AN INCREASE IN DEVELOPMENT THIS EVENING TO OUR WEST BUT THEN WE ARE FIGHTING AGAINST THE LOSS OF SURFACE HEATING TO KEEP THE SYSTEM GOING. MOST OF THE HI-RES GUIDANCE SUGGESTS THAT THIS SECOND ROUND OF STORMS DISSIPATES AS IT WORKS EASTWARD THIS EVENING, BUT THEN AGAIN THE SAME GUIDANCE SHOWS A COUPLE HOURS LAG WITH THE CURRENT ACTIVITY. POTENT MID-LEVEL SHORTWAVE WILL DIVE THROUGH THE REGION LATER TONIGHT WHICH COULD FORM A WEAK SURFACE INFLECTION ALONG THE FRONTAL BOUNDARY. THIS COULD ULTIMATELY SLOW DOWN THE EASTWARD PROGRESSION OF THE FRONT AND KEEP SOME REMAINING MOISTURE OVER THE REGION THROUGH EARLY WEDNESDAY MORNING. THIS COULD ADD TO AREAS OF FOG OR EVEN SOME STRATUS, THOUGH AT THIS POINT IT REMAINS UNCLEAR HOW MUCH OF EITHER WILL OCCUR. FORECASTED TEMPERATURES OVERNIGHT ARE BASED ON BETTER CLEARING FROM WEST TO EAST BEHIND THE COLD FRONT WITH LIGHT WESTERLY WINDS. USED A BLEND OF MET/MAV THOUGH DID ADJUST CLOSER TO THE COOLER MAV NUMBERS BASED ON THE ABOVE. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/... WE SHOULD BE DRYING OUT FROM ANY LINGERING SHOWERS ACROSS OUR EXTREME EASTERN ZONES TOMORROW MORNING. THE BETTER LIFT SHOULD BE EAST OF THE CWA BY MID-MORNING GIVING WAY TO PLENTY OF EARLY MORNING SUNSHINE. WEAK RIDGING SHOULD WORK ITS WAY INTO OUR AREA TOMORROW SO WE SHOULD REMAIN DRY. WESTERLY, DOWNSLOPING, WINDS DEVELOP DURING THE AFTERNOON AND SHOULD ALLOW TEMPERATURES REBOUND BACK INTO THE MID-80S IN A LOT OF PLACES. USED A BLEND OF THE STAT GUIDANCE WITH A HEAVIER WEIGHTING ON THE WARMER MAV. && .LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/... THE MID LEVEL PATTERN IS FORECAST TO BE FAIRLY PROGRESSIVE DURING THE PERIOD FROM WEDNESDAY NIGHT THROUGH TUESDAY. A MID LEVEL LOW IS EXPECTED TO DRIFT ACROSS SOUTHERN QUEBEC FROM WEDNESDAY NIGHT THROUGH THURSDAY NIGHT BEFORE MOVING ACROSS ATLANTIC CANADA FROM LATE FRIDAY THROUGH SATURDAY NIGHT. THE FEATURE SHOULD THEN PASS OUT TO SEA. A MID LEVEL RIDGE IS ANTICIPATED TO BUILD OVER THE EASTERN STATES FOR THE COMING WEEKEND. THE RIDGE AXIS SHOULD DRIFT OUT OVER THE WESTERN NORTH ATLANTIC DURING THE EARLY PART OF THE NEW WEEK. SURFACE LOW PRESSURE IS FORECAST TO MOVE EASTWARD FROM THE OHIO RIVER VALLEY ON WEDNESDAY EVENING, PASSING OVER THE PHILADELPHIA METROPOLITAN AREA ON THURSDAY MORNING, THEN REACHING THE WATERS OFF CAPE COD ON THURSDAY EVENING. WHILE CONDITIONS NEAR THE SURFACE ARE EXPECTED TO BE MARGINALLY STABLE, THE SYSTEM WILL BE ROBUST ENOUGH TO PROVIDE A FAIR AMOUNT OF LIFT RESULTING IN SHOWERS AND SCATTERED THUNDERSTORMS. THE GUIDANCE CONTINUES TO SUGGEST A PERIOD OF HEAVY RAINFALL CENTERED ON LATE WEDNESDAY NIGHT. RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE EXPECTED, WITH THE MODELS FOCUSING THE HEAVIEST RAIN ALONG A SWATH FROM CENTRAL PENNSYLVANIA UP INTO SOUTHERN NEW ENGLAND. WE WILL CONTINUE TO MENTION THE POTENTIAL OF RAIN, HEAVY AT TIMES. CONVECTIVE WIND GUSTS REMAIN POSSIBLE, ESPECIALLY ACROSS OUR DELMARVA COUNTIES INTO SOUTHERN NEW JERSEY WHERE THE BEST WIND SHEAR WITH THE SYSTEM IS FORECAST TO BE. SHORT WAVES ROTATING AROUND THE MID LEVEL LOW TO OUR NORTH SHOULD KEEP THE POTENTIAL FOR SCATTERED SHOWERS AND THUNDERSTORMS THROUGH MUCH OF THURSDAY IN OUR REGION. CONDITIONS MAY BECOME MARGINALLY UNSTABLE ON THURSDAY AFTERNOON AS THE ATMOSPHERE COOLS ALOFT. AS THE SYSTEM MOVES TO OUR NORTHEAST, DRY AIR IS FORECAST TO BUILD INTO OUR REGION FROM THE WEST. FAIR WEATHER AND SEASONABLE TEMPERATURES ARE ANTICIPATED FOR FRIDAY AND FOR THE COMING WEEKEND. DEW POINT READINGS ARE EXPECTED TO BE IN THE 40S AND 50S FOR FRIDAY AND SATURDAY, PERHAPS RISING NEAR 60 ON SUNDAY IN THE RETURN FLOW ON THE BACK SIDE OF THE DEPARTING SURFACE HIGH. A FRONTAL BOUNDARY APPROACHING FROM THE WEST MAY BRING SOME SHOWERS AND THUNDERSTORMS TO OUR REGION AROUND MONDAY. THE GUIDANCE DIFFERS ON THE TIMING OF THE SYSTEM. && .AVIATION /20Z TUESDAY THROUGH SUNDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. THIS EVENING - TONIGHT...MOSTLY VFR. A BROKEN LINE OF THUNDERSTORMS WILL CONTINUE TO MOVE EAST-NORTHEAST AFFECTING A MAJORITY OF OUR TERMINALS OVER THE NEXT FEW HOURS. MVFR/IFR VSBY RESTRICTIONS ARE EXPECTED WITH THE STORMS. BEHIND THIS INITIAL LINE THERE WILL BE A BREAK IN THE ACTION BEFORE POSSIBLY MORE SHOWERS PUSH THROUGH ALONG WITH A COLD FRONTAL BOUNDARY. WINDS BACK FROM THE SOUTHWEST TO THE NORTHWEST LATE TONIGHT. THE QUESTION THEN BECOMES, AS SKIES CLEAR, DO WE SEE ANY FOG DEVELOPMENT AS THE WINDS BECOME LIGHTER. FOR THE TIME BEING HAVE PLACED SOME MVFR VSBY RESTRICTIONS AT RDG, TTN, AND MIV BUT THIS GREATLY DEPENDS ON HOW MUCH RAINFALL AND HOW FAST THE SKIES CLEAR TONIGHT. CONFIDENCE IN FOG AND/OR STRATUS DEVELOPMENT IS LOW. TOMORROW...VFR. ANY EARLY MORNING RESTRICTIONS WILL BURN OFF/LIFT AS WINDS VEER BACK SLIGHTLY TOWARDS THE WEST. SCATTERED STRATOCU SHOULD BEGIN TO POP BY EARLY AFTERNOON WITH BASES AROUND 4-5KFT. OUTLOOK... WEDNESDAY NIGHT AND THURSDAY...SHOWERS AND THUNDERSTORMS LOWERING CONDITIONS INTO THE MVFR AND IFR RANGES, ESPECIALLY FROM LATE WEDNESDAY NIGHT INTO THURSDAY MORNING. THE RAIN MAY BE HEAVY AT TIMES. THURSDAY NIGHT THROUGH SUNDAY...MAINLY VFR. && .MARINE... SUB-SCA CONDITIONS WILL PREVAIL TONIGHT AND TOMORROW, OUTSIDE OF ANY THUNDERSTORM ACTIVITY...BETTER CHANCES ACROSS OUR NORTHERN WATERS. SEAS WILL CONTINUE TO DECREASE AS WE LOSS THE BETTER EASTERLY SWELLS AND DEVELOP AN OFFSHORE WIND COMPONENT BY TOMORROW MORNING BEHIND A COLD FRONT PASSAGE. OUTLOOK... WEDNESDAY NIGHT AND THURSDAY...WAVES ON OUR OCEAN WATERS MAY APPROACH 5 FEET AS LOW PRESSURE APPROACHES FROM THE WEST, PASSES OVERHEAD THEN MOVES TOWARD CAPE COD. THURSDAY NIGHT THROUGH SUNDAY...NO MARINE HEADLINES ARE ANTICIPATED. && .RIP CURRENTS... RIP CURRENT AWARENESS WEEK CONTINUES THROUGH JUNE 7TH. WE ARE ISSUING DAILY PUBLIC INFORMATION STATEMENTS /PNS/. DUE TO A LONG PERIOD EASTERLY SWELL CONTINUING TODAY AND POSSIBLY TOMORROW, A MODERATE RISK OF RIP CURRENTS CONTINUES ALONG THE NEW JERSEY AND DELAWARE ATLANTIC BEACHES. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...IOVINO NEAR TERM...HEAVENER SHORT TERM...HEAVENER LONG TERM...IOVINO AVIATION...IOVINO/HEAVENER MARINE...IOVINO/HEAVENER RIP CURRENTS...HEAVENER
Hazardous weather outlook, Jun 3, 4:08 PM EDT, 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 408 PM EDT TUE JUN 3 2014 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-070-071-101>106-042015- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 408 PM EDT TUE JUN 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A LOW PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS FROM LATE WEDNESDAY NIGHT INTO THURSDAY MORNING MAY BE ACCOMPANIED BY HEAVY RAIN WHICH COULD RESULT IN FLOODING IN AREAS OF POOR DRAINAGE. ALSO, THERE IS THE POTENTIAL FOR STRONG WIND GUSTS, SMALL HAIL AND FREQUENT CLOUD TO GROUND LIGHTNING, ESPECIALLY IN NORTHEASTERN MARYLAND, DELAWARE AND SOUTHERN NEW JERSEY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-042015- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 408 PM EDT TUE JUN 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A MODERATE RISK OF RIP CURRENTS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A MODERATE RISK OF RIP CURRENTS ON WEDNESDAY. THUNDERSTORMS FROM LATE WEDNESDAY NIGHT INTO THURSDAY MORNING MAY BE ACCOMPANIED BY HEAVY RAIN WHICH COULD RESULT IN FLOODING IN AREAS OF POOR DRAINAGE. ALSO, THERE IS THE POTENTIAL FOR STRONG WIND GUSTS, SMALL HAIL AND FREQUENT CLOUD TO GROUND LIGHTNING, ESPECIALLY IN DELAWARE AND SOUTHERN NEW JERSEY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-042015- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 408 PM EDT TUE JUN 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A LOW PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS FROM LATE WEDNESDAY NIGHT INTO THURSDAY MORNING MAY BE ACCOMPANIED BY HEAVY RAIN. ALSO, THERE IS THE POTENTIAL FOR STRONG WIND GUSTS, SMALL HAIL AND FREQUENT CLOUD TO SURFACE LIGHTNING, ESPECIALLY FROM THE WATERS OF LONG BEACH ISLAND, NEW JERSEY SOUTHWARD AND ON DELAWARE BAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 3, 4:09 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
409 PM EDT TUE JUN 3 2014
NJZ010-012-013-015-019032130-
MERCER NJ-MIDDLESEX NJ-SOMERSET NJ-WESTERN MONMOUTH NJ-
409 PM EDT TUE JUN 3 2014
...A STRONG THUNDERSTORM WILL AFFECT MERCER...MIDDLESEX...NORTHERN
MONMOUTH...NORTHERN BURLINGTON AND SOUTHERN SOMERSET COUNTIES...
AT 406 PM EDT...A STRONG THUNDERSTORM WAS NEAR PRINCETON...MOVING
NORTHEAST AT 20 MPH.
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
409 PM EDT TUE JUN 3 2014
NJZ010-012-013-015-032115-
MERCER NJ-MIDDLESEX NJ-SOMERSET NJ-WESTERN MONMOUTH NJ-
409 PM EDT TUE JUN 3 2014
...A STRONG THUNDERSTORM WILL AFFECT MERCER...MIDDLESEX...NORTHERN
MONMOUTH AND SOUTHERN SOMERSET COUNTIES...
AT 402 PM EDT...A STRONG THUNDERSTORM WAS NEAR PRINCETON...MOVING
NORTHEAST AT 20 MPH.
WIND GUSTS BETWEEN 40 AND 50 MPH ARE LIKELY WITH THIS STORM AND WILL
TEAR DOWN SOME WEAK BRANCHES AND LEAVES.
CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO NOT STAY
IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
BRIEF HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS.
THIS STORM WILL BE NEAR HEATHCOTE...AND HIGHTSTOWN AROUND 420 PM...
DAYTON...MONMOUTH JUNCTION...SOUTH BRUNSWICK...AND SOUTH BRUNSWICK
AROUND 430 PM...JAMESBURG...ROSSMOOR...CLEARBROOK PARK AND CONCORDIA
AROUND 440 PM.
OTHER SHOWERS AND THUNDERSTORMS WILL ALSO AFFECT NORTHEAST BURLINGTON
COUNTY AND SOUTHERN MONMOUTH COUNTY.
LAT...LON 4029 7407 4017 7468 4018 7468 4018 7471
4037 7482 4060 7429 4060 7425 4056 7423
4049 7426 4047 7426 4046 7421 4046 7417
TFGSpecial weather statement, Jun 3, 4:09 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
409 PM EDT TUE JUN 3 2014
NJZ010-012-013-015-019-032130-
MERCER NJ-MIDDLESEX NJ-SOMERSET NJ-WESTERN MONMOUTH NJ-
409 PM EDT TUE JUN 3 2014
...A STRONG THUNDERSTORM WILL AFFECT MERCER...MIDDLESEX...NORTHERN
MONMOUTH...NORTHERN BURLINGTON AND SOUTHERN SOMERSET COUNTIES...
AT 406 PM EDT...A STRONG THUNDERSTORM WAS NEAR PRINCETON...MOVING
NORTHEAST AT 20 MPH.
WIND GUSTS BETWEEN 40 AND 50 MPH ARE LIKELY WITH THIS STORM AND WILL
TEAR DOWN SOME WEAK BRANCHES AND LEAVES.
CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO NOT STAY
IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
BRIEF HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS.
THIS STORM WILL BE NEAR HEATHCOTE...AND HIGHTSTOWN AROUND 420 PM...
DAYTON...MONMOUTH JUNCTION...SOUTH BRUNSWICK...AND SOUTH BRUNSWICK
AROUND 430 PM...JAMESBURG...ROSSMOOR...CLEARBROOK PARK AND CONCORDIA
AROUND 440 PM.
OTHER SHOWERS AND THUNDERSTORMS WILL ALSO AFFECT NORTHEAST BURLINGTON
COUNTY AND SOUTHERN MONMOUTH COUNTY.
LAT...LON 4029 7407 4017 7468 4018 7468 4018 7471
4037 7482 4060 7429 4060 7425 4056 7423
4049 7426 4047 7426 4046 7421 4046 7417
TFGSpecial weather statement, Jun 3, 4:26 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
426 PM EDT TUE JUN 3 2014
NJZ008-010-012-032115-
MIDDLESEX NJ-MORRIS NJ-SOMERSET NJ-
426 PM EDT TUE JUN 3 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN
MIDDLESEX...SOMERSET AND SOUTHEASTERN MORRIS COUNTIES...
AT 424 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
MORRISTOWN TO FLAGTOWN...MOVING EAST AT 20 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
THESE STORMS WILL BE NEAR MORRIS PLAINS AROUND 430 PM...HANOVER
TOWNSHIP AROUND 440 PM...EAST HANOVER AROUND 450 PM...SOUTH
PLAINFIELD AROUND 500 PM...METUCHEN AROUND 510 PM AND COLONIA AROUND
520 PM.
LAT...LON 4052 7427 4042 7475 4047 7478 4085 7459
4091 7427 4091 7426 4089 7433 4084 7432
4079 7436 4074 7436 4067 7445 4067 7443
4067 7440 4060 7444 4060 7422
FORECASTER:
KLINEThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 4:09 PM EDT | Special Weather Statement | PHI | Mercer, Middlesex, Monmouth | 81 min |
Nearby
Special Weather Statements in New Jersey, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.